Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > General Health/Medical Issues
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 08-08-2013, 05:43 AM   #31
Chatty Cathy
 
clackley's Avatar
 
Join Date: Mar 2000
Location: Ontario
Posts: 17,047
Gallery: clackley
Stats: 228.5/168/125
WOE: N.K.=vlc/hf/moderate protein & organic/pastured
Start Date: Restart Oct 18 2009
Should read 'excellent post'!
clackley is online now   Reply With Quote

Sponsored Links
Old 08-08-2013, 05:44 AM   #32
Chatty Cathy
 
clackley's Avatar
 
Join Date: Mar 2000
Location: Ontario
Posts: 17,047
Gallery: clackley
Stats: 228.5/168/125
WOE: N.K.=vlc/hf/moderate protein & organic/pastured
Start Date: Restart Oct 18 2009
Quote:
Originally Posted by Aleina View Post
This is an old thread so I don't know if the original poster is still looking for an answer but it may help someone else . Lo carb diets make our body dump sodium faster than when eating normally . Edemas can also be caused by a lack of sodium in the diet , in other words that your intake is less than what is needed for optimal cell functioning. If you suffer from leg cramps at the same time it makes a lack of sodium or magnesium even more plausible.

Feeling worse after the first week could also be symptoms of detox. As we get older/ more exhausted our detox ability gets impaired . If that is the case your body will not pile fat cell depletion on top of what else is going on until you have successfully detoxed. You will read in many answers that drinking water makes you lose weight. Detox is what is behind that. You might need to look into more ways of detoxing,rebuilding gut flora that has the wrong ratios. If you are overweight by more than 30 lbs and have been overweight for years your gut flora is not optimal . If you suffer from varying stools that is to say swing between diarrhea to constipation that is a another telltale sign that your house needs to be put in order.Even if yoiu think that you are normal compare your leavings to the Bristol stool chart (I am not kidding!) as what you may see as normal may only be what you have always seen hence consider normal.
Take a good multivitamin/mineral. You cannot get 100 % plus nutrients you need at this stage just from food alone as the absorption rate in your gut is not at 100% . When you have repaired the damage you can taper them off.

Of course it goes without saying that this in not doc's advice and only what I am trying to get to work for me and is my research into the subject. As your bloating is all over you might also want to consult a doc to make sure there is nothing new in the picture you are not aware of. Don't be tempted by diuretics unless on doctors advice. The water you hold is a symptom of soemthing ,not the problem per se.Find teh cause. Good luck.
Should read 'excellent post'!
clackley is online now   Reply With Quote
Old 08-15-2013, 04:42 PM   #33
Senior LCF Member
 
pulchritudinous_j's Avatar
 
Join Date: Jul 2013
Location: Eastern North Carolina
Posts: 249
Stats: 238/238/160
WOE: Atkins
Start Date: 7/23/13, Restart 9/17/14
Do you wake frequently in the evening to go pee? It seems kind of concerning that your edema progresses throughout the day. Though an electrolyte problem would seem feasible if the edema didn't improve throughout the night, I'm concerned you may have some lower renal or lower venous problems (the latter of which are pretty darn common in us chunky people).
pulchritudinous_j is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 06:40 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.